Alert archive / North Dakota / Frost Advisories in 2016

Frost Advisory 1, NWS Bismarck, ND

May 11, 201613 counties in North Dakota

NWS Bismarck, ND issued this frost advisory at May 11, 2016, 2:13 PM MDT for 13 counties in North Dakota. It took effect at May 12, 2016, 3:00 AM MDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
May 11, 2016, 2:13 PM MDT (20:13 UTC)
In effect from
May 12, 2016, 3:00 AM MDT
Expired
May 12, 2016, 7:00 AM MDT
In force
4 hr
Issued by
NWS Bismarck, ND

Counties Adams County, ND, Billings County, ND, Bowman County, ND, Burke County, ND, Divide County, ND, Dunn County, ND, Golden Valley County, ND, Hettinger County, ND, McKenzie County, ND, Mountrail County, ND, Slope County, ND, Stark County, ND, Williams County, ND

The radar

The Bismarck radar (KBIS), 184 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 8.2 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2016-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2016-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1137 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

017 
WWUS73 KBIS 112013
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
313 PM CDT WED MAY 11 2016

NDZ031>033-040-041-043-044-120415-
/O.NEW.KBIS.FR.Y.0001.160512T0900Z-160512T1300Z/
/O.CON.KBIS.WI.Y.0012.000000T0000Z-160512T0000Z/
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH...
MOTT...NEW ENGLAND...BOWMAN...HETTINGER
213 PM MDT WED MAY 11 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING...
...FROST ADVISORY IN EFFECT FROM 3 AM TO 7 AM MDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 7 AM MDT THURSDAY. 

* TIMING...STRONG WINDS THROUGH 6 PM MDT THIS EVENING. FROST
  LATE TONIGHT THROUGH EARLY THURSDAY MORNING. 

* WINDS...WESTERLY GUSTS TO 50 MPH THROUGH 6 PM MDT.

* TEMPERATURE...33 TO 36 DEGREES LATE TONIGHT THROUGH EARLY
  THURSDAY MORNING.

* IMPACTS...DRIVING HIGH PROFILE VEHICLES AND WORKING OUTDOORS ON
  ELEVATED STRUCTURES WILL BE HAZARDOUS. SENSITIVE OUTDOOR
  PLANTS MAY BE KILLED IF LEFT UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

USE EXTRA CAUTION IF YOU ARE TRAVELING OR WORKING OUTDOORS IN
SOUTHWEST NORTH DAKOTA TODAY.

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

NDZ001-002-009-010-017-018-120415-
/O.NEW.KBIS.FR.Y.0001.160512T0900Z-160512T1300Z/
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...POWERS LAKE...
LIGNITE...COLUMBUS...PORTAL...WILLISTON...NEW TOWN...STANLEY...
PARSHALL...WATFORD CITY...KILLDEER...HALLIDAY
313 PM CDT WED MAY 11 2016 /213 PM MDT WED MAY 11 2016/

...FROST ADVISORY IN EFFECT FROM 4 AM CDT /3 AM MDT/ TO 8 AM CDT
/7 AM MDT/ THURSDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM CDT /3 AM MDT/ TO 8 AM
CDT /7 AM MDT/ THURSDAY. 

* TEMPERATURE...33 TO 36 DEGREES.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT
  UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

KS/AYD
5 follow-up statements
200 
WWUS73 KBIS 120004
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
704 PM CDT WED MAY 11 2016

NDZ031>033-040-041-043-044-120815-
/O.EXP.KBIS.WI.Y.0012.000000T0000Z-160512T0000Z/
/O.CON.KBIS.FR.Y.0001.160512T0900Z-160512T1300Z/
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH...
MOTT...NEW ENGLAND...BOWMAN...HETTINGER
604 PM MDT WED MAY 11 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 AM MDT
THURSDAY...

...WIND ADVISORY HAS EXPIRED...

* TEMPERATURE...33 TO 36 DEGREES LATE TONIGHT THROUGH EARLY THURSDAY
  MORNING.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

NDZ001-002-009-010-017-018-120815-
/O.CON.KBIS.FR.Y.0001.160512T0900Z-160512T1300Z/
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...POWERS LAKE...
LIGNITE...COLUMBUS...PORTAL...WILLISTON...NEW TOWN...STANLEY...
PARSHALL...WATFORD CITY...KILLDEER...HALLIDAY
704 PM CDT WED MAY 11 2016 /604 PM MDT WED MAY 11 2016/

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM CDT /3 AM MDT/ TO
8 AM CDT /7 AM MDT/ THURSDAY...

* TEMPERATURE...33 TO 36 DEGREES.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
WAA
362 
WWUS73 KBIS 120157
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
857 PM CDT WED MAY 11 2016

NDZ001-002-009-010-017-018-031>033-040-041-043-044-121000-
/O.CON.KBIS.FR.Y.0001.160512T0900Z-160512T1300Z/
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY-
BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...POWERS LAKE...
LIGNITE...COLUMBUS...PORTAL...WILLISTON...NEW TOWN...STANLEY...
PARSHALL...WATFORD CITY...KILLDEER...HALLIDAY...BEACH...MEDORA...
DICKINSON...MARMARTH...MOTT...NEW ENGLAND...BOWMAN...HETTINGER
857 PM CDT WED MAY 11 2016 /757 PM MDT WED MAY 11 2016/

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM CDT /3 AM MDT/ TO
8 AM CDT /7 AM MDT/ THURSDAY...

* TEMPERATURE...33 TO 36 DEGREES.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
WAA
964 
WWUS73 KBIS 120538
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1238 AM CDT THU MAY 12 2016

NDZ001-002-009-010-017-018-031>033-040-041-043-044-121300-
/O.CON.KBIS.FR.Y.0001.160512T0900Z-160512T1300Z/
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY-
BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...POWERS LAKE...
LIGNITE...COLUMBUS...PORTAL...WILLISTON...NEW TOWN...STANLEY...
PARSHALL...WATFORD CITY...KILLDEER...HALLIDAY...BEACH...MEDORA...
DICKINSON...MARMARTH...MOTT...NEW ENGLAND...BOWMAN...HETTINGER
1238 AM CDT THU MAY 12 2016 /1138 PM MDT WED MAY 11 2016/

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM CDT /3 AM MDT/ TO
8 AM CDT /7 AM MDT/ THIS MORNING...

* TEMPERATURE...33 TO 36 DEGREES.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNPROTECTED. 

* LOOKING AHEAD...FREEZING TEMPERATURES AND WIDESPREAD FROST IS
  LIKELY OVER MOST OF WESTERN AND CENTRAL NORTH DAKOTA THURSDAY
  NIGHT...FRIDAY NIGHT...AND SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

JV
256 
WWUS73 KBIS 120831
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
331 AM CDT THU MAY 12 2016

NDZ001-002-009-010-017-018-031>033-040-041-043-044-121300-
/O.CON.KBIS.FR.Y.0001.160512T0900Z-160512T1300Z/
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY-
BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...POWERS LAKE...
LIGNITE...COLUMBUS...PORTAL...WILLISTON...NEW TOWN...STANLEY...
PARSHALL...WATFORD CITY...KILLDEER...HALLIDAY...BEACH...MEDORA...
DICKINSON...MARMARTH...MOTT...NEW ENGLAND...BOWMAN...HETTINGER
331 AM CDT THU MAY 12 2016 /231 AM MDT THU MAY 12 2016/

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT /7 AM MDT/
THIS MORNING...

* TEMPERATURE...33 TO 36 DEGREES.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNPROTECTED. 

* LOOKING AHEAD...FREEZING TEMPERATURES AND WIDESPREAD FROST IS 
  LIKELY OVER MOST OF WESTERN AND CENTRAL NORTH DAKOTA THURSDAY 
  NIGHT...FRIDAY NIGHT...AND SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

JV
963 
WWUS73 KBIS 121144
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
644 AM CDT THU MAY 12 2016

NDZ001-002-009-010-017-018-031>033-040-041-043-044-121300-
/O.CON.KBIS.FR.Y.0001.000000T0000Z-160512T1300Z/
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY-
BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON...
NEW TOWN...WATFORD CITY...KILLDEER...BEACH...MEDORA...DICKINSON...
MARMARTH...MOTT...BOWMAN...HETTINGER
644 AM CDT THU MAY 12 2016 /544 AM MDT THU MAY 12 2016/

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT /7 AM MDT/
THIS MORNING...

* TEMPERATURE...33 TO 36 DEGREES.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF
  LEFT UNPROTECTED.

* LOOKING AHEAD...FREEZING TEMPERATURES AND WIDESPREAD FROST IS 
  LIKELY OVER MOST OF WESTERN AND CENTRAL NORTH DAKOTA THURSDAY 
  NIGHT...FRIDAY NIGHT...AND SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF POSSIBLE...BRING SENSITIVE OUTDOOR PLANTS INSIDE OR COVER THEM.

&&

$$

JV/CJS

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this frost advisory went out at May 11, 2:02 PM MDT, 11 minutes earlier.

Area forecast discussion, May 11, 2:02 PM MDT, 11 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
302 PM CDT WED MAY 11 2016

.SHORT TERM...(This evening through Thursday)
Issued at 302 PM CDT Wed May 11 2016

For the near term, through late this afternoon is the ongoing wind
advisory in the southwest. This remains on track with sustained
northwest winds between 25kt and 30kt with gusts to 40kt. Current
advisory remains in good standing and no changes needed.

The latest water vapor imagery details a closed mid/upper level low
circulating over north central North Dakota. This low is forecast to
eject into Manitoba tonight, and then dumbbell around Ontario over
the weekend. The net result will be a dominant northwest flow into
North Dakota with periodic mid/upper level shortwaves rotating
around the low and sliding across western and central North Dakota
resulting in cooler temperatures along with periodic chances for
showers.

Visible satellite imagery and surface observations reveal a wide
swath of strato-cumulus clouds associated with a low level
cold/moist pocket of air underneath the large upper low. The
experimental HRRR shows another round of clouds shift from
northwest to southeast tonight associated with an 850mb cold
pocket nosing into western and central North Dakota. These clouds
will be most notable in northern and central North Dakota, with
clouds gradually thinning in western North Dakota late tonight.

For the short term period tonight through Thursday, scattered rain
showers across north central North Dakota will slowly shift into the
Turtle Mountains tonight in association with the movement of the
upper low. An isolated shower southwest and south central possible
until sunset this evening.

The main weather impact comes late tonight into early Thursday
morning, as a partly cloudy sky develops and winds slowly diminish
west. This leads to temperatures falling into the mid 30s. A
frost advisory has been issued across the west late tonight into
early Thursday morning. Too many clouds will remain across the
central North Dakota for much of an impact.

On Thursday, a dry day is expected with partly to mostly cloudy
conditions. Breezy northwest winds of 15 to 25 mph will continue
with highs mostly in the 50s.

.LONG TERM...(Thursday night through Wednesday)
Issued at 302 PM CDT Wed May 11 2016

Main highlight in the long term will be persistent frost advisories
or freeze warnings across western and central North Dakota each
night and early morning through Sunday morning. Cyclonic northwest
flow will keep the region cooler than normal along with periodic
chances for showers.

For Thursday night, a mid/upper level shortwave (700mb- 500mb) will
rotate around the aforementioned upper low and shift south into
western North Dakota Thursday evening. A surface low pressure will
slide from southeast Montana into western South Dakota. Weak low
level convergence will set up in southwest North Dakota Thursday
night. The approach of the shortwave and a 90kt 300mb jet will
provide enough ascent for a chance of showers southwest and far
southern North Dakota Thursday night. A freeze warning appears
likely for most of western and central North Dakota with the
exception for the far southwest and into south central North Dakota
where a frost advisory seems more likely at this time.

Dry Friday through Friday night with cooler air arriving behind the
departing upper shortwave from Thursday. A widespread freeze warning
looks likely Friday night into early Saturday morning.

For Saturday, another shortwave and jet streak shift across central
North Dakota for a chance of rain in the afternoon. Behind the
shortwave Saturday night, a possible freeze warning in the southwest
with a frost advisory elsewhere remains feasible.

For Sunday through Wednesday, it will be dry Sunday then chances for
showers return Monday through Wednesday as the upper flow remains
loosely cyclonic Monday through Wednesday. Afternoon high
temperatures rebound into the lower and mid 60s Monday through
Wednesday. Possible frost advisory in the southwest Monday and
Tuesday mornings, but coverage appears minimal at this time.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 302 PM CDT Wed May 11 2016

Low vfr to mvfr cigs can be expected through 06z Thursday, then mvfr
cigs take control through 14z Thursday. A vcsh was included at all
terminals except kjms through approximately 00z Thursday. Brisk
northwest winds of 15kt to 30kt will continue through the taf period.

&&

.BIS Watches/Warnings/Advisories...
Frost Advisory from 4 AM CDT /3 AM MDT/ to 8 AM CDT /7 AM MDT/
Thursday for NDZ001-002-009-010-017-018-031>033-040-041-043-044.

Wind Advisory until 6 PM MDT this evening for NDZ031>033-040-041-
043-044.

&&

SHORT TERM...KS
LONG TERM...KS
AVIATION...KS
Hazardous weather outlook, May 11, 11:35 AM MDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
1235 PM CDT WED MAY 11 2016

NDZ031>033-040-041-043-044-121745-
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
1135 AM MDT WED MAY 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WIND ADVISORY REMAINS IN EFFECT FOR SOUTHWEST NORTH DAKOTA UNTIL
6 PM MDT THIS EVENING. EXPECT WEST TO NORTHWEST WINDS GUSTING UP
TO 50 MPH. PLEASE REFER TO WWW.WEATHER.GOV/BIS FOR DETAILS.

FROST IS LIKELY ACROSS WESTERN NORTH DAKOTA TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WIDESPREAD FROST IS EXPECTED ACROSS WESTERN AND CENTRAL NORTH
DAKOTA THURSDAY NIGHT AND THEN EACH NIGHT THROUGH THE WEEKEND. A
FREEZE IS POSSIBLE IN NORTHERN AREAS THURSDAY NIGHT...AND OVER
MUCH OF WESTERN AND CENTRAL NORTH DAKOTA FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ001-002-009-010-017>020-034-042-045-121745-
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER-OLIVER-
MORTON-GRANT-SIOUX-
1235 PM CDT WED MAY 11 2016 /1135 AM MDT WED MAY 11 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

FROST IS LIKELY ACROSS WESTERN NORTH DAKOTA TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WIDESPREAD FROST IS EXPECTED ACROSS WESTERN AND CENTRAL NORTH
DAKOTA THURSDAY NIGHT AND THEN EACH NIGHT THROUGH THE WEEKEND. A
FREEZE IS POSSIBLE IN NORTHERN AREAS THURSDAY NIGHT...AND OVER
MUCH OF WESTERN AND CENTRAL NORTH DAKOTA FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ003>005-011>013-021>023-025-035>037-046>048-050-051-121745-
RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MCLEAN-SHERIDAN-
WELLS-FOSTER-BURLEIGH-KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-
MCINTOSH-DICKEY-
1235 PM CDT WED MAY 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH
DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WIDESPREAD FROST IS EXPECTED ACROSS WESTERN AND CENTRAL NORTH
DAKOTA THURSDAY NIGHT AND THEN EACH NIGHT THROUGH THE WEEKEND. A
FREEZE IS POSSIBLE IN NORTHERN AREAS THURSDAY NIGHT...AND OVER
MUCH OF WESTERN AND CENTRAL NORTH DAKOTA FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

KS

Nearby

Frost Advisories in North Dakota, 2016Every frost advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.